# SDR 29GA2016020800001

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 32,581 hours, 37,269 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INNER DOOR HANDLE BROKE.  RESECURED MAIN CABIN DOOR INNER HANDLE BY REINSERTING THE RETAINER RING.  OPS AND RIG CHECKED GOOD IAW AMM 52-10-00-05.
